im so scared and confused
That's a pretty typical response to taking medications that are supposed to have an affect on our mood, feelings etc. We start taking these drugs and become hypersensitive to changes that we perceive are happening. We start attributing every little thing we're doing to the drug etc.
In reality, we're often just become much more aware to things we've always done, always felt etc, and attributing that to the new drugs.
Just give it some time and you'll be fine!
Hi, mommy! I'm sorry you're feeling so upset. How long have you been on Viibryd? Is how you're feeling something new since you've been on your meds? Or were you feeling this way before? Are you on any other meds?
If you could write again and give us a few more details, we might get a better handle on what's going on.
Take care and please post again! WCV
Hello scared mommy. I am so sorry to hear you are going through this. If you are having scary and confusing feelings I urge you to get a hold of your doctor and share more specifically what is going on. I have been on Viibryd for16 months now and after I tapered back down to 20 mg per day I seem to be good again. This has been a wonder drug for me. Good luck.
- Vilazodone Information for Consumers
- Vilazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vilazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2011 • 1 answer
Posted 31 Jul 2011 • 1 answer
Posted 22 Apr 2012 • 5 answers
Posted 14 Sep 2012 • 4 answers
Posted 19 Mar 2017 • 0 answers